# SDR 96ZZZX3487

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N366AL
- Make and model: Bell 206L-3
- Aircraft serial: 51470
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308103S
- Condition: Defective
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF PART DUE TO WEAR, FOUND EDGE DISTANCE AT HIGH SHEER INSTALLATION POINT TOO SHALLOW.
